Common "Weight Gain" queries answered by top doctors | iCliniq

Weight Gain

An increase in body weight is called weight gain. This weight gain can be due to an increase in muscle mass, fat, or fluid retention. Weight gain in adults can be due to bad dietary habits, sedentary lifestyle, or a severe underlying condition.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.

Please suggest medicine for achieving my healthy weight.

Query: Hi doctor, I am 17 years old. I understand things late, and my medicines are going on. Please tell me some good medicine or syrup for having healthy weight and body.  Read Full »


Dr. Muhammad Aadil

Answer: Hi, Welcome to icliniq.com. A healthy body has a healthy mind. To have a better brain function, you should have a healthy body. You are quite young with no other medical conditions. Instead of resorting to medicines, I recommend you improve your diet. It should be wholesome, with a well-balanced d...  Read Full »

How can I increase my body weight?

Query: Hello doctor,I am a 21 year old female. My height is 5 feet 7 inches, and I weigh 97 pounds. I want to gain weight. I also eat a lot. Please suggest some ways to improve. Please help.Thank you.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Your weight should be proportional to your height. Your BMI (body mass index) is 16.26, which is calculated based on your height and weight. The normal BMI ranges from 18.5 to 24.9. So it is obvious that you need to...  Read Full »

My height is 5 feet 2 inches and weight is 92.59 Ibs. I would like to gain weight and body mass. Please help.

Query: Hello doctor, My height is 5 feet 2 inches and weight is 92.59 Ibs. I want to gain weight and body mass. Can I take any weight gain powder? Please give me suggestions.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. We are elated to have you onboard. I just read your query. The weight should be proportional to your height, and it is calculated using the Body Mass Index (BMI). Normal BMI should be between 18.5-24.9. From the given information, your BMI is 17.7. So, you definitel...  Read Full »

How can a genetically skinny person gain weight?

Query: Hi doctor,I am 22 years old. I am skinny and I am getting married soon. Now I am concerned about gaining weight. I want to gain weight soon. I think that I am genetically skinny from birth. Kindly help me.  Read Full »


Dr. Revathi. T. S.

Answer: Hi, Welcome to icliniq.com. I understand your concern. You look normal according to your height (attachment removed to protect patient identity). Being healthy is of utmost importance. As you seem to be genetically skinny, you can look more charmer by following these things. Kindly note whether yo...  Read Full »

How fast can one gain weight by taking Zandu Pancharishta?

Query: Hi doctor,How fast can one gain weight with Zandu Pancharishta in our diet? And what is the dosage for it to be effective in weight gaining?  Read Full »


Dr. Abhilasha A

Answer: Hi, Welcome to icliniq.com. Zandu Pancharishta (DraksaKumari, Dashmoola, Ashwagandha Satavari, Triphala) helps improve your digestion and relieves other digestive complaints like acidity, bloating, indigestion, flatulence, etc. When you have a good digestive capacity, your metabolism will improve....  Read Full »

What is the dosage for Calcarea Carbonica for weight loss?

Query: Hi doctor, I want to start using Dr Reckeweg’s Calcarea Carbonica 200 mg and Dr Reckeweg’s Rhus Tox for weight loss and elbow/back pain respectively. Can you please suggest dosage instructions for Calcarea Carbonica and any precautions while taking this medicine? How long will I need to take thi...  Read Full »


Dr. Shilpa Sharma

Answer: Hello, Welcome to icliniq.com. Well, weight loss is a very gradual process and the treatment includes management of diet, a regular exercise regime and in the end medicine. Many of the patients achieve desired results with strict diet and lifestyle modifications. Homoeopathic treatment for weight ...  Read Full »

Has my face become darker due to the use of ayurvedic capsules for weight gain?

Query: Hello doctor, I am a 20-year-old male. My height is 5 feet 9 inches, and my weight is 123.46 Ibs. I had taken Ayurvedic capsules for weight gain. As a result, I had a good weight gain; however, my face has become darker after using the capsules. What should I do now? Please advise.  Read Full »


Dr. Ishwar Chandra Rai

Answer: Hello, Welcome to icliniq.com. I understand your concern. There are no ayurvedic medicines that cause side effects like turning the face darker. What are the ingredients of the capsule that you have used? I suggest you stop the medicine and follow the below steps: Wash your face with neem leav...  Read Full »

I am 22 years old, underweight. Kindly guide on supplements for gaining weight without any side effects.

Query: Hello doctor,My age is 22 and my weight is 104 Ibs. Which supplement is better for gaining weight without any side effects? Kindly assist me further.  Read Full »


Dr. Alka

Answer: Hello doctor, I read your query and understand your concern. The weight should be proportional to height. It has nothing to do with age. You can check it with the help of BMI (body mass index). The formula for BMI is weight in kg divided by height in meter square. Normal BMI should be between 19.5 t...  Read Full »

I am a 23-year-old male who wants to gain weight by consuming Ayurvedic powder. Could you advise on the side effects of powder?

Query: Hello doctor, I am a 23-year-old male with a height of 5.4 feet and weighing 103 pounds. I want to gain weight. Can I take Nutrigain powder? Will it cause side effects? Please help.  Read Full »


Dr. Subhash Sony

Answer: Hello, Welcome to icliniq.com. I have read the query, and I can understand your concern. Yes, you can consume Nutrigain (Pippali, Maricha, and Shunthi) powder. However, I suggest you consult with an Ayurvedic physician directly before consuming this product to ensure complete benefits from its us...  Read Full »

I am a 31-year-old male having erectile dysfunction and reduced penis size after gaining weight. Please suggest some ayurvedic medications.

Query: Hello doctor,I am a 31-year-old male, 5 feet 5 inches tall and 165.34 pounds (75 kg). Does the size of the penis differ after gaining weight, or is it my illusion? I feel the size has decreased from before with or without an erection. And suddenly, I am having erectile dysfunction. I had stress befo...  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. I just read your query. ED (erectile dysfunction) can be due to many reasons in the past like if you drank alcohol too much it might be affecting you now. According to your height and weight, your BMI (body mass index) is...  Read Full »

ask-doctor-img Ask a Doctor Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.